Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 1, Pages 85-88
http://dx.doi.org/10.1155/S0161171289000116

Conformal vector fields in symmetric and conformal symmetric spaces

Department of Mathematics, Michigan State University, East Lansing, Michigan 48824-1027, USA

Received 16 November 1987; Revised 7 February 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramesh Sharma, “Conformal vector fields in symmetric and conformal symmetric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 85-88, 1989. doi:10.1155/S0161171289000116